# SDR AALA202507297184

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 45,533 hours, 19,149 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Abnormal
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: REPEAT ITEM, AFTER TAKEOFF UPON RAISING OF GEAR ENGINE NUMBER ONE HYDRAULIC LOW PRESSURE AND ELECTRICAL 2 HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT IAD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
